Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Essential boundary points


Author: Walter Rudin
Journal: Bull. Amer. Math. Soc. 70 (1964), 321-324
DOI: https://doi.org/10.1090/S0002-9904-1964-11139-3
MathSciNet review: 0159951
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Arens, The maximal ideals of certain function algebras, Pacific J. Math. 8 (1958), 641-648. MR 117537
  • 2. R. C. Buck, Bounded continuous functions on a locally compact space, Michigan Math. J. 5 (1958), 95-104. MR 105611
  • 3. T. Carleman, Sur les fonctions quasi-analytiques, Gauthier-Villars, Paris, 1926.
  • 4. W. Rudin, Some theorems on bounded analytic functions, Trans. Amer. Math. Soc. 78 (1955), 333-342. MR 67192


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11139-3

American Mathematical Society